# SDR ASAA2019110331246

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,963 hours, 7,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR PANEL SUPPORT CRACKED STA. 540 RBL 1. GROUNDED - YES. REMOVED AND REPLACED PANEL SUPPORT IAW BOEING DWG 143A0060 AND B737-900ER SRM 51-40-02.
